# SDR CA011105015

- Difficulty date: October 15, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 10,881 hours
- Engine: Lyc O320E2D
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Case
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN CASE AROUND FORWARD UPPER THROUGH BOLT.
